Skip to Content

Depo-Provera - How long does it take to see the side effects of the depo?

Responses (1)

LousArk 18 May 2016

Everyone is different. What side effects are you expecting to see?

Marissa360 18 May 2016

Mood swings like anger, spotting.

LousArk 18 May 2016

You may not be affected in that way. Just down to your own body really. If you get spotting or bleeding, it's usually until you've had 2 or 3 shots. Most of the symptoms you could get will disappear after that.
The most common symptom is weight gain, so you could up your exercise routine to ensure that doesn't happen. Worth keeping an eye on.

Marissa360 18 May 2016

Well, it's been a week and a half since I've gotten it, so if I haven't received any of the side effects until now then will I?

LousArk 18 May 2016

Everyone reacts differently. Impossible to say. Some side effects (like the weight gain) build over time, & others are more sudden. If you want more info then you can go to:
https://www.drugs.com/depo-provera.html

Marissa360 18 May 2016

Okay, thank you! :)

LousArk 18 May 2016

You're very welcome

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions